Alert archive / Colorado / High Wind Watches in 2016

High Wind Watch 4, NWS Denver/Boulder, CO

October 15, 20169 counties in Colorado

NWS Denver/Boulder, CO issued this high wind watch at Oct 15, 2016, 1:52 PM MDT for 9 counties in Colorado. It took effect at Oct 16, 2016, 6:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 15, 2016, 1:52 PM MDT (19:52 UTC)
In effect from
Oct 16, 2016, 6:00 PM MDT
Expired
Oct 16, 2016, 2:50 PM MDT
In force
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Clear Creek County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO

The radar

The Denver radar (KFTG), 102 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3330 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

327 
WWUS75 KBOU 151952
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
152 PM MDT SAT OCT 15 2016

...STRONG WINDS EXPECTED IN THE MOUNTAINS SUNDAY NIGHT AND
MONDAY...

.A POWERFUL PACIFIC JET STREAM MOVING ACROSS THE CENTRAL ROCKIES
WILL BRING STRONG WINDS TO THE COLORADO MOUNTAINS. THE WINDS ARE
EXPECTED TO STRENGTHEN SUNDAY EVENING AND THEN CONTINUE THROUGH
MONDAY. THE STRONGEST WINDS WITH GUSTS IN EXCESS OF 85 MPH WILL BE
POSSIBLE OVER THE HIGHER PEAKS OF THE FRONT RANGE MOUNTAINS FROM
THE MEDICINE BOW RANGE SOUTHWARD THROUGH ROCKY MOUNTAIN NATIONAL
PARK...BERTHOUD PASS...AND INTO SUMMIT COUNTY.

COZ033-034-160600-
/O.NEW.KBOU.HW.A.0004.161017T0000Z-161018T0600Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
152 PM MDT SAT OCT 15 2016

...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
EVENING. 

* TIMING...WINDS ARE EXPECTED TO INCREASE SUNDAY NIGHT AND
  CONTINUE THROUGH MONDAY. WINDS SHOULD GRADUALLY DECREASE MONDAY
  NIGHT. 

* WINDS...WEST 25-45 MPH WITH GUSTS IN EXCESS OF 85 MPH POSSIBLE
  ABOVE TIMBERLINE.

* IMPACTS...STRONG GUSTY WINDS OVER HIGHER MOUNTAIN PASSES WILL
  CREATE DIFFICULT TRAVEL CONDITIONS FOR DRIVERS OF HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
3 follow-up statements
823 
WWUS75 KBOU 160353
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
953 PM MDT SAT OCT 15 2016

...STRONG WINDS EXPECTED IN THE MOUNTAINS SUNDAY NIGHT AND
MONDAY...

.A POWERFUL PACIFIC JET STREAM MOVING ACROSS THE CENTRAL ROCKIES
WILL BRING STRONG WINDS TO THE COLORADO MOUNTAINS. THE WINDS ARE
EXPECTED TO STRENGTHEN SUNDAY EVENING AND THEN CONTINUE THROUGH
MONDAY. THE STRONGEST WINDS WITH GUSTS IN EXCESS OF 85 MPH WILL
BE POSSIBLE OVER THE HIGHER PEAKS OF THE FRONT RANGE MOUNTAINS
FROM THE MEDICINE BOW RANGE SOUTHWARD THROUGH ROCKY MOUNTAIN
NATIONAL PARK...BERTHOUD PASS...AND INTO SUMMIT COUNTY.

COZ033-034-161200-
/O.CON.KBOU.HW.A.0004.161017T0000Z-161018T0600Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
953 PM MDT SAT OCT 15 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY EVENING...

* TIMING...WINDS ARE EXPECTED TO INCREASE SUNDAY NIGHT AND 
  CONTINUE THROUGH MONDAY. WINDS SHOULD GRADUALLY DECREASE 
  MONDAY NIGHT. 

* WINDS...WEST 25-45 MPH WITH GUSTS IN EXCESS OF 85 MPH POSSIBLE 
  ABOVE TIMBERLINE. 

* IMPACTS...STRONG GUSTY WINDS OVER HIGHER MOUNTAIN PASSES WILL 
  CREATE DIFFICULT TRAVEL CONDITIONS FOR DRIVERS OF HIGH PROFILE 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

GIMMESTAD
086 
WWUS75 KBOU 161627
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1027 AM MDT SUN OCT 16 2016

...STRONG WINDS EXPECTED IN THE MOUNTAINS TONIGHT AND MONDAY...

.A POWERFUL PACIFIC JET STREAM MOVING ACROSS THE CENTRAL ROCKIES
WILL BRING STRONG WINDS TO THE COLORADO MOUNTAINS. THE WINDS ARE
EXPECTED TO STRENGTHEN THIS EVENING AND THEN CONTINUE THROUGH
MONDAY. THE STRONGEST WINDS WITH GUSTS IN EXCESS OF 80 MPH WILL
BE POSSIBLE OVER THE HIGHER PEAKS OF THE FRONT RANGE MOUNTAINS
FROM THE MEDICINE BOW RANGE SOUTHWARD THROUGH ROCKY MOUNTAIN
NATIONAL PARK...BERTHOUD PASS...AND INTO SUMMIT COUNTY.

COZ033-034-170030-
/O.CON.KBOU.HW.A.0004.161017T0000Z-161018T0600Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
1027 AM MDT SUN OCT 16 2016

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM MDT THIS EVENING
THROUGH MONDAY EVENING...

* TIMING...WINDS ARE EXPECTED TO INCREASE TONIGHT AND CONTINUE
  THROUGH MONDAY. WINDS SHOULD GRADUALLY DECREASE MONDAY NIGHT.

* WINDS...WEST 25-45 MPH WITH GUSTS IN EXCESS OF 80 MPH POSSIBLE
  ABOVE TIMBERLINE.

* IMPACTS...STRONG GUSTY WINDS OVER HIGHER MOUNTAIN PASSES WILL
  CREATE DIFFICULT TRAVEL CONDITIONS FOR DRIVERS OF HIGH PROFILE
  VEHICLES.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
791 
WWUS75 KBOU 162050
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
250 PM MDT SUN OCT 16 2016

...STRONG WINDS EXPECTED IN THE MOUNTAINS TONIGHT AND MONDAY...

.A POWERFUL PACIFIC JET STREAM MOVING ACROSS THE CENTRAL ROCKIES
WILL BRING STRONG WINDS TO THE COLORADO MOUNTAINS. THE WINDS ARE
EXPECTED TO STRENGTHEN LATE THIS EVENING AND THEN CONTINUE
INTO MONDAY AFTERNOON. THE STRONGEST WINDS WITH GUSTS IN EXCESS
OF 80 MPH WILL BE POSSIBLE OVER THE HIGHER PEAKS OF THE FRONT
RANGE MOUNTAINS FROM THE MEDICINE BOW RANGE SOUTHWARD THROUGH
ROCKY MOUNTAIN NATIONAL PARK...BERTHOUD PASS...AND INTO SUMMIT
COUNTY.

COZ033-034-170500-
/O.UPG.KBOU.HW.A.0004.161017T0000Z-161018T0600Z/
/O.NEW.KBOU.HW.W.0004.161017T0600Z-161017T2200Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
250 PM MDT SUN OCT 16 2016

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM MDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM MDT
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WINDS ARE EXPECTED TO INCREASE TONIGHT AND CONTINUE
  THROUGH MONDAY. THE STRONGER GUSTS WILL GRADUALLY DECREASE BY
  LATE AFTERNOON.

* WINDS...WEST 25 TO 45 MPH WITH GUSTS IN EXCESS OF 80 MPH...
  STRONGEST ABOVE TIMBERLINE.

* IMPACTS...STRONG GUSTY WINDS OVER HIGHER MOUNTAIN PASSES WILL 
  CREATE DIFFICULT TRAVEL CONDITIONS FOR DRIVERS OF HIGH PROFILE 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind watch went out at Oct 15, 10:34 AM MDT, 3 hours 18 minutes earlier.

Area forecast discussion, Oct 15, 10:34 AM MDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1034 AM MDT Sat Oct 15 2016

.UPDATE...
Issued at 1018 AM MDT Sat Oct 15 2016

Latest RAP13 soundings indicate warmer temperatures this aftn
what is currently in the grids...so have bumped up the max
temperatures today by another 3 degrees or so. Also winds east
of I-25 may have more of an easterly component to them so have
adjusted those as well for this afternoon.

&&

.SHORT TERM...(Today and tonight)
Issued at 225 AM MDT Sat Oct 15 2016

Westerly flow aloft will increase through the day as a shortwave
moves over the Northern Rockies early this morning with continued
upper jet interaction. With the jet over the region winds will
increase over the higher terrain through the morning and stay
elevated into Saturday afternoon when the jet lifts north. Wind
gusts from 45 to 50 mph will be possible at higher elevations
through the afternoon. Satellite shows moisture upstream that
could combine with increased westerly flow over the divide to
provide some clouds by morning into the early afternoon. Behind
the shortwave increasing subsidence will help to scatter out
conditions for the afternoon and evening. Short term models are
showing cooler air behind the shortwave so lowered temperatures a
few degrees but highs will still be in the lower 80s.

For Saturday night the gradient will loosen helping to decrease
winds in the mountains with partly cloudy skies as drier air moves
in from the SW. Temperatures will cool into the mid to upper 40s
overnight.

.LONG TERM...(Sunday through Friday)
Issued at 225 AM MDT Sat Oct 15 2016

WSW flow aloft will increase on Sun with sfc low pres over ern CO.
Thus it will be another dry day with high fire danger fm the
foothills across portions of the plains.  Highs will be in the 80s
across the plains.

On Mon the flow aloft will become more wly.  Cross-sections show
some increase in moisture by aftn in the nrn mtns north of I-70.
There is a weak disturbance embedded in the flow which could lead to
a chc of showers especially in mtn zns 31 and 33 Mon aftn into early
Mon evening.  Elsewhere it will remain dry with windy conditions
along with high fire danger once again fm the foothills across the
plains.  Highs may end up being 8 to 10 degrees cooler over the
plains as a pacific fnt moves across in the aftn hours.

For Tue rather stg wsw flow aloft will be over the area as sfc low
pres dvlps over srn CO.  There will be some increase in mid lvl
moisture by aftn and as some mid lvl ascent moves into the mtns
there will be chc of showers.  Over nern CO it looks dry although
highs will be cooler as readings drop into the 60s as 850-700 mb
temps drop around 7 degrees c as a secondary cool fnt affects the
area.

By Tue night into Wed both the ECMWF and GFS show an upper level
trough moving across the rgn.  QG fields show favorable ascent along
with increasing moisture.  Thus should see a good chance of snow in
the mtns. Across nern CO another fnt will move across late Tue
night into Wed morning with some upslope flow developing. Thus may
see a chc of showers across the plains. Highs on Wed will drop
back into the 50s over nern CO.

For Wed night into Thu there are some substantial differences
between the ECMWF and GFS.  The ECMWF begins to build an upper level
ridge across the area as the upper level trough moves eastward.
Meanwhile the GFS shows a secondary stronger upper level trough
moving into the area fm the northwest.  This far out really hard to
say which solution is the best although the Canadian Model favors
the ECMWF at this point.  For now will just keep chc pops in the
mtns with a slight chc over the plains with blo normal temps.

By Fri an upper level ridge will dvlp over the area with dry
conditions and warmer temps.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1018 AM MDT Sat Oct 15 2016

Lgt southwest winds at KDEN this morning are progged to become
southeasterly this afternoon. Easterly winds at KBJC may persist
until mid afternoon then go westerly...with west/southwest winds
at KAPA. VFR conditions with no restrictions over the next 24 hrs.
drainage winds this evening...with generally prevailing
west/southwest winds expected for Sunday.

&&

.FIRE WEATHER...
Issued at 225 AM MDT Sat Oct 15 2016

Winds will be higher in the mountains today but RH values are
within thresholds so no highlights at this time...For the plains
conditions will continue to dry through the period with
gusty west/southwest winds to 20 kts. Fire danger will be elevated
but sfc winds to not appear strong enough this aftn to warrant
fire weather highlights.

On Sunday...the fire danger will increase across the Foothills...
South Park...Palmer Divide and ecntrl Plains warm temperatures...
to gusty southwest winds and low humidity values which currently
has a Fire Weather Watch in place. This may need to be extended
further north and east...will address this in the issuance of the
aftn package.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Sunday morning through Sunday evening
for COZ214-216-241-246-247.

&&

UPDATE...Cooper
SHORT TERM...Bowen
LONG TERM...RPK
AVIATION...Cooper
FIRE WEATHER...Bowen/RPK
Hazardous weather outlook, Oct 15, 11:24 AM MDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1124 AM MDT SAT OCT 15 2016

COZ030>051-161730-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1124 AM MDT SAT OCT 15 2016

...DRY AND BREEZY WITH UNSEASONABLY WARM TEMPERATURES THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ANOTHER DRY AFTERNOON WITH NEAR RECORD HIGH TEMPERATURES
EXPECTED. GUSTY WEST TO SOUTHWEST WINDS 15 TO 25 MPH WILL OCCUR IN
THE MOUNTAINS AND FOOTHILLS...WITH GUSTS IN THE 40 TO 45 MPH RANGE
ABOVE TIMBERLINE. AS A RESULT...THE FIRE DANGER WILL BE ELEVATED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FIRE DANGER WILL BE HIGHER ON SUNDAY WITH MUCH ABOVE NORMAL
TEMPERATURES...VERY LOW HUMIDITIES...AND BREEZY CONDITIONS.
CRITICAL FIRE DANGER CONDITIONS MAY DEVELOP FROM PARK COUNTY AND
THE FRONT RANGE FOOTHILLS EASTWARD ONTO THE PALMER DIVIDE WHERE
WIND GUSTS UP TO 35 MPH WILL BE POSSIBLE DURING THE AFTERNOON.

WINDS ARE EXPECTED TO STRENGTHEN MONDAY AFTERNOON OR EVENING WITH
THE PASSAGE OF A COLD FRONT. FIRE DANGER MAY INCREASE FURTHER AT
THAT TIME. THERE WILL BE A BETTER CHANCE OF RAIN AND SNOW SHOWERS
IN THE HIGH COUNTRY WITH THIS WEATHER SYSTEM MONDAY AFTERNOON INTO
MONDAY EVENING. LOWER ELEVATIONS MAY ALSO SEE A CHANCE OF
PRECIPITATION BY LATE TUESDAY OR WEDNESDAY AS ANOTHER DISTURBANCE
MOVES TOWARD THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 2:14 PM MDTFire Weather WatchBOUAdams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 13 more25 hr
Oct 15, 2:14 PM MDTRed Flag WarningBOUArapahoe, Boulder, Broomfield, Clear Creek, Douglas, Elbert and 8 more29 hr

Nearby

High Wind Watches in Colorado, 2016Every high wind watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.